MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-FASTAK; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,BIO-FASTAK; SCREW, FIXATION, BONE
Model Number SUTR ANCH,BIO-FASTAK
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The remaining portion of the device was reported to have been discarded.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
During a fixation of the labrum capsule the anchor broke off.One part of the anchor (with the structure) remain on the driver, the other part remain inside the patient.The surgeon tried to remove it but it was not possible to remove the fragment.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 25-apr: the unretrieved fragment is located at the glenoid.The part of the anchor attached to the driver was discarded.The patient did not suffer any consequential damage or impairment of any kind.

Brand Name
SUTR ANCH,BIO-FASTAK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8611468
Report Number1220246-2019-01096
Device Sequence Number2220806
Product Code HWC
UDI-Device Identifier00888867010321
UDI-Public00888867010321
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberSUTR ANCH,BIO-FASTAK
Device Catalogue NumberAR-1324BF
Device Lot Number10211190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;